# SDR HEEA083799

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: General aviation
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 3,856 hours
- Engine: Allsn 250C*
- System (JASC): 7320 · Fuel Controlling System
- Part: Hydromech Unit
- Part number: 23072725
- Part serial: JGALM0115
- Condition: Damaged
- Location: Engine
- Part time: 3,907 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMU HAS SPLINE WEAR AND UNABLE TO BLEED. REPLACED WITH SERVICEABLE PART.
